please read in reply
the only reason why i dont put this dermatology is that they never reply but its something im concerned about
me and my friend play instruments drums and guitar
were always in this one room
so it gets hot and were playing, jumping, singin for over 8 hours a week
NOW HERES WHAT IVE BEEN NOTICING
everyday after we play ill get this very itchy face
it only itches for 10 minutes but it just itches soooo bad for that ten minutes
and then like 5 or 6 hours later
BOOM acne hits really hard
or at-least i hope it is and not staph or somethin
cuz yes it does look that bad
but if i pop them, sometimes they will bleed
today i popped 5
and 5 out 5 bled
is bleeding bad
and sometimes they will just swell up after poppin em.. but about an hour or so they'll go back down
and another thing is that my friend is getting it bad too
now im not sure whats going on
is this being caused because of the room being so stuffy..
or because we are sharing cigarettes together
I do not have herpes
ive had the test and came up negative for both
i use acne creams ALL THE TIME
but it keeps comin back
i use Duac topical gel
now please i know this is more of dermantolgy thing but
i hoping that it couldnt be something else
or if its just acne
all im worried about most is that its been really bad the past 4 months or so and bleeding when popped
Hi. How long have you been using the Duac and Differin for? I would not expect to see a clinical improvement for at least 4-8 weeks and it could take as long as 3-4 months. If your acne has not improved after this time, your doctor could prescribe an oral antibiotic such as Oxytetracycline or Minocylcine, which can be used in conjunction with Differin.
Sweating can make acne worse so you should open the window or have a fan in the room. Shower straight after excerise/band practice etc.
Do not pop acne spots. This will spread bacteria under the skin leading to more spots. It will also delay healing time and can lead to a secondary infection and even permanent scarring.
If any of you had coldsores (herpes simplex) you could transmit these from sharing cigarettes. But acne is not contagious (just very common in teens) and you can't catch it from sharing cigarettes.
ive been using duac for 4 years.
then just recently my derm. just prescribed me differin.
like i said ive been tested already and have it came back with negative results so that should not be a problem
i try to showers everyday, sometimes even twice.
could stress be a factor in all this as well???
Some people find their acne gets worse during times of stress. However, stress is not a primary cause of acne. Acne occurs when your body makes more androgens than it needs. Androgens stimulate the sebaceous (oil) glands and bacteria on the skin feeds off the excess oil, resulting in spots.
4 years is a long time to use Duac with only limited results. Speak to your dermatologist about oral antibiotics or oral Isotretinoin (Accutane). In my opinion, acne should be treated robustly as quickly as possible to avoid physical or psychological scars.
Acne shouldn't itch and I wonder if there are dust mites in the room you mention? Give it a really good clean and open a window while you're in there. If you experience itchy skin after exposure to dust mites or other allergens take an antihistamine tablet such as Piriton, available without prescription read the label.
thank you for your help replies
well im gonna see my derm. soon about oral anti for acne.
dust mites, uhh not sure how do i know their in there.
can you em??
see i think i have some in my room but if i leave my window open spiders get in and bite me.
It really sounds like you need oral medication instead of or in addition to topical meds.
Dust mites are sometimes visible against a dark background. They are a major cause of asthma and allergies worldwide. Just a thought as acne shouldn't itch (unless the combination of Duac and Differin is causing itching? Some people can't tolerate using both at once, in which case use just the Differin as you've used Duac for ages without it clearing your acne).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.